# SDR USAA990762

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 773
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A 21 INCH BY 1 INCH AREA OF CORROSION AT STA 773, RBL 14 FLOORBEAM AFT CARGO.  CORROSION LEVEL 2.  INSTALLED NEW SECTION OF FLOORBEAM AND SPLICE PER SRM 53-00-53.  (X)
